# SDR AALA20150704004

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 18,882 hours, 7,271 cycles
- System (JASC): 2701 · Control Column Section
- Part: Counter
- Part number: 3104
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM CAPTAINS YOKE DIGITAL WINDOW.  TURNED OFF MAIN PANEL LIGHTING & SMOKE CEASED.  R & R CAPTAINS YOKE MEMORY COUNTER IAW AMM 20-10-11 & 33-11-00.  WIRING AT COUNTER CHECKED GOOD.  SYSTEM CHECKED NORMAL.
